# SDR 08FDEA02102

- Difficulty date: June 2, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 58,013 hours, 11,875 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: Iaw Srm
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR AT CENTER CARGO FORWARD CUT-OUT APPROX STRINGER 40 TO 42.  EXISTING DOUBLER REPAIR AT CENTER CARGO FORWARD CUT-OUT APPROX STRINGER 40 TO 42 EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED AS PER SRM 53-50-00 FIGURE 17 VOLUME I FEDEX EO NR 1-5100-7-5001 A3 PART 1, TITLE: REPAIR CATALOG - MD11 - REPAIR CATALOG AND TRACKING REQUIREMENTS, HAS BEEN ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
